# SDR QXEA2025022400052

- Difficulty date: February 15, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 20,048 hours, 13,480 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE 3 AFT CARGO LOWER SKIN FR76 AND BETWEEN STGR 29L AND 28L CORRODED SHEAR CLIP. REMOVED AND REPLACED THE SHEAR CLIP AT FR76 BETWEEN STGR 29L AND 28L. REF EMB SRM 51-40-08.
